# SDR CA130912003

- Difficulty date: September 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 3,274 hours
- Engine: Pwa PW305A
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 660040510
- Condition: Cracked
- Location: Cabin
- Part time: 3,379 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPOND PERFORMING PRISM INSPECTION, CRACK DISCOVERED BETWEEN WINDOWS HOLES. FOUND 9 CABIN WINDOWS WITH CRACKS.
